# SDR DALA2024122011880

- Difficulty date: December 16, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N525DN
- Make and model: Airbus A350-941
- Aircraft serial: 0687
- Aircraft time: 18 hours, 7 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF STEP #7 OF AA WORK CARD 4430-01018-02D, FOUND SEVEN HOLES ELONGATED  AND ONE WITH TOOLING DAMAGE NEXT TO HOLE.  COMPLIED WITH ER/A622841-14 REV ORIGINAL AND VERIFIED THAT IT MATCHES PRI 622841-14 REV ORIGINAL, REV 1, REV 2, REV 3, REV 4 AND REV 5. (LP# 0713627)
